Ukrainian Mathematical Journal

, Volume 49, Issue 6, pp 871–882 | Cite as

Spectral problems for canonical systems of finite-difference equations on an axis

  • L. A. Sakhnovich


We reduce spectral problems on an axis to spectral problems on a semiaxis.


Inverse Problem Matrix Function Operator Identity Spectral Problem Canonical System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    L. A. Sakhnovich, “Problems of factorization and operator identities,” Usp. Mat. Nauk, 41, No. 1, 3–55 (1986).MathSciNetGoogle Scholar
  2. 2.
    L. A. Sakhnovich, “Method of operator identities and problems of analysis,” Algebra Anal., 5, No. 1, 3–80 (1993).zbMATHMathSciNetGoogle Scholar
  3. 3.
    L. A. Sakhnovich, “Spectral problems for systems of equations on an axis,” Dokl. Akad. Nauk SSSR, 286, No. 5, 1052–1056 (1980).MathSciNetGoogle Scholar
  4. 4.
    L. A. Sakhnovich, “On a semiinfinite Toda chain,” Teoret. Mat. Fiz., 81, No. 1, 12–23 (1989).MathSciNetGoogle Scholar
  5. 5.
    Yu. M. Berezanskii, “Integration of nonlinear difference equations by the method of inverse spectral problem,” Dokl. Akad. Nauk SSSR, 281, No. 1, 16–19 (1985).MathSciNetGoogle Scholar
  6. 6.
    L. A. Sakhnovich, Nonlinear Equations and Inverse Problems on a Semiaxis [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1987).Google Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • L. A. Sakhnovich

There are no affiliations available

Personalised recommendations